... extremly tired hungry and having cramps that are extremly painful .. my period has not come.. has anyone experianced this before on the depo shot before??? i did a home pregancy test a few days after the depo shot just because the doctor did not do one... just need advice or some answers please and thankyou :)
Here is a link for you - your side effects are all listed. If the cramps are extremely painful you should see your doctor.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2013 • 2 answers
Depo-Provera - I was in my period for 4 weeks... I already took the shot before but stop for 1 year?
Posted 16 Dec 2014 • 1 answer
Posted 26 Dec 2014 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers
Posted 20 Jun 2016 • 2 answers